# SDR SWIA2019100446408

- Difficulty date: September 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280.00 CENTER FLOOR BEAM CLIPS ARE BOTH CRACKED. (C-CHECK) RO: 10/01/2019 REMOVED CRACKED ANGLE AND INSTALLED NEW CLIP ANGLE ON R/H SIDE INBD OF FLOOR BEAM AT RBL18 IAW REO.
